MathSciNet Relay Station
MathSciNet bibliographic data
MR1792961 11G09 (37K10)
Álvarez, A. Uniformizers for elliptic sheaves. Internat. J. Math. 11 (2000), no. 7, 949–968.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement